Tuesday, September 23, 2014
Don't let RA limit your routineLearn more now about a treatment that may help
Wednesday, September 02, 2009 Laura, Community Member, asks

Q: does actonel cause weight gain?

Answer This
Answers (1)
Pam Flores, Health Guide
9/ 2/09 10:00pm

Hi Laura, welcome and thanks for your question.  Proctor and Gamble does not list weight gain as one of the common or adverse side effects for Actonel.

 

Since we all react differently to this medication it may be possible for this to happen, but not very likely.  Check with your Dr. to see if this is possible and if he or she has any other explanation for increased weight gain.

 

The Dr. may ask you to document your current daily diet so you might want to be prepared with a list of things you eat each day and on a regular basis.  Also, it may help to do some diagnostic testing to see if you blood or urine tests show anything that may cause weight gain.  Testing your glucose levels may be of some help as well, but your Dr. would have to decide to do this, or consider it something that should be checked.

 

Good luck finding out what is causing this, and also tell the Dr. the types and frequency of the exercises you may be doing as well.

 

If you have another question just post again, and I hope you find out the cause for this.Smile

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Laura, Community Member— Last Modified: 12/24/10, First Published: 09/02/09